# SDR SWIA201439673

- Difficulty date: October 19, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 31,952 hours, 43,849 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HYDRAULIC RESERVOIR FORWARD BULKHEAD OTBD SIDE IS CRACKED.  REPAIRED LT FORWARD HYDRAULIC BAY BULKHEAD IAW ETD.
